# SDR PNSA000402

- Difficulty date: April 20, 2000
- Submitted: May 8, 2000
- Operation: General aviation
- Aircraft: N28KE
- Make and model: Piper PA-31-350
- Aircraft serial: 318152049
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: 600X6
- Condition: Flat
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI TO RUNWAY FOR TAKEOFF, NOSE WHEEL WENT FLAT.  REPLACED TIRE.  (X)
